Panado contains paracetamol, gets to work in 15 minutes, is gentle on tummies, and also provides fast and effective relief from pain and fever.
Itumeleng’s mom is a single parent and a flight attendant. This means that she is out of town several days a week. During these days, Itumeleng’s aunt takes care of her.
When Itumeleng gets a sore throat or fever during the days that she’s at her aunt, she always misses her mom terribly. Fortunately her aunt knows that, with a dose of care and some Panado, Itumeleng will feel well again in no time at all.
Different kinds of families, the same care
Itumeleng’s story isn’t unique. Panado understands that there are many different types of families in South Africa, who all show care for each other. Panado also knows just how powerful a dose of care can be.
Everyone has the innate ability to care and it is something the world needs more of to heal. A dose of care can turn a bad day into a good one, a headache into relief and a painful ache into a thing of the past.
Relieving pain is a demonstration of care
Panado places the emphasis on being “a dose of care” and not just “the GP’s choice”. Panado is more than simply a household name in South Africa. A dose of care can heal not only the physical pain of the sufferer, but also gives the caregiver the opportunity to show that they care.
And who knows better how much a dose of care means than mothers and fathers? From infants and toddlers, to teenagers, young adults and even grandparents, everyone needs to know that someone has their best interest at heart. So, when a baby is teething or dad has a headache, there is a quick and easy solution.
Panado gets to work in only 15 minutes
Panado contains paracetamol, gets to work in 15 minutes, is gentle on tummies, and also provides fast and effective relief from:
- Pain and fever
- Teething pain
- Sore throats
Panado is also sugar and alcohol free. Panado. A dose of care.
- Wilcock A, Twycross R. Therapeutic reviews: Acetaminophen (Paracetamol). J. Pain Symptom Manag. 2013,46(5):747-757.
- Goodman & Gilman’s The Pharmacological Basis of Therapeutics, 13th ed. Acetaminophen. p696.
- Panado Paediatric Syrup Strawberry Approved package insert March 2002.
- Van den Anker JN. Optimising the management of fever and pain in children. Int J Clin Pract 2013;67(178):26–32
S0 Panado® Paediatric Syrup Strawberry. Each 5 ml contains paracetamol 120 mg. Reg. No. 35/2.7/0112.
For full prescribing information refer to the prescriber information approved by the medicine’s regulatory authority.
Adcock Ingram Limited. Reg. No. 1949/034385/06. Private Bag X69, Bryanston, 2021, South Africa. Tel. +27 11 635 0000 www.adcock.com 2019090610160772
Our experienced editors work with trained journalists and qualified experts to compile accurate, insightful and helpful information about pregnancy, birth, early childhood development and parenting. Our content is reviewed regularly by our panel of advisors, which include medical doctors and healthcare professionals. Meet the Living & Loving Team and our Online Experts.